Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Vomiting. Taken Mifeprin. Pregnancy test done. How to get relief?

hai have married resently and i dont want childrens present now but my wife have a problem that he said that his periods comes every month at 28th but it stopes and i checked the pregency test on that i see that he was a pregnent .but i dont want it now so with the doc gudience i lhave used the TAB MEFEPRIN BUT HE GOT VOMTINGS CONTINUESLY WHAT CAN I DO
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
thank you for your query.
Vomiting is a known side effect of mifeprin.
SHe can take an antiemetic like Ondem.
However, this means that the tablets if taken orally, will not be effective.
For better guidance on further dosage, consult your gynecologist.
As such, the procedure should not be further carried out without medical supervision.
take care
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor